Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Errata: ``Plane cubics and irrational covariant cubics'' [Trans. Amer. Math. Soc. 1 (1900), no. 2, 170-181; 1500530]


Author: Henry S. White
Journal: Trans. Amer. Math. Soc. 1 (1900), 508
MSC: Primary 14H45
Original Article: Trans. Amer. Math. Soc. 1 (1900), 170-181.
MathSciNet review: 1500429
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14H45

Retrieve articles in all journals with MSC: 14H45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1900-1500429-5
PII: S 0002-9947(1900)1500429-5
Article copyright: © Copyright 1900 American Mathematical Society